# SDR 98ZZZX2141

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5092P
- Make and model: Cessna 310P
- Aircraft serial: 310P0057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Failed
- Location: Nlg Idler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG IDLER BELLCRANK BOLT HOLES FAILED (PULLED OUT).
